boo692 Registered User
#1

I've been taking this pill for over 3 years, not for contraception, I've not had many side effects only dizzyness maybe once a year or not even!
I had my first time there on Wednesday past, he didn't use a condom, it was sore an he kept withdrawing at my request, he didnt come inside me, been with the guy for about 2 months, this was on my last pill pkt taking week an finish them on Tuesday, with 7 days free starting Wednesday. I fainted this morning coming out of shower, I've never fainted before ever. Has anyone else had this happen to them? I have taken my 3 wk pill packet about the same time each morning, I hope. I'm maybe just over worried but I cant help it!

Wibbs Je suis un Rock star
#2

I know it's the stock answer but it's that way for a reason. Go to your doctor. Any info gleaned here would be personal to the poster, not you.

Cool_CM Registered User
#3

You were very lucky, fainting coming out of the shower can be very dangerous, what with hard tiles, sinks etc to bash your head off, go to the doctor

AARRRGH Banned
#4

It's impossible to say if the fainting had anything to do with being on the pill.

Maybe you're run down, maybe you're stressed, maybe your blood pressure was low, who knows.

If worried, talk to your GP.

b3t4 Registered User
#5

Op, go to your local family planning clinic or doctor. Explain the fainting and the dizzyness to them and go from there.

A

Wibbs Je suis un Rock star
#6

As the consensus rightfully suggests a trip to your doctor to get your fainting episode looked into and that's the best advice you're going to get, I'm locking this thread.

Want to share your thoughts?

Login here to discuss!